use only as directed
Trusted Relief of TYLENOL® for your Infant’s Fever & Sore Throat Pain
When your infant is sick, all you want to do is make them feel better by providing them with effective relief of their fever and pain. You just want them to be able to get back to normal.
Try Infants’ TYLENOL® Fever & Sore Throat Pain drops. For over fifty years, parents and doctors have placed their trust in TYLENOL® for fast, effective relief of fever and pain due to colds or flu.
Infants’ TYLENOL® Fever & Sore Throat Pain drops are dye free for children who may be sensitive or allergic to dyes. “Dye Free” also means “Stain Free,” so an accidental spill won’t ruin the bedding, your baby’s new outfit, or your furniture.
Infants 0-23 months (up to 23 lbs)
For effective relief of:
- Aches and pains
Due to colds or flu.
Dye Free White Grape Drops
Use the dosage chart to determine the right dose for your child.
Dosage Quick Reference Guide
- If possible, use weight to determine your child’s dose, otherwise use age. Find the right dose on the chart.
- SHAKE WELL BEFORE USE.
- Dose with dropper only.
- Single dose may be repeated every 4 to 6 hours as needed.
- Do not exceed 5 doses of acetaminophen per day
- Infants’ TYLENOL® Fever & Sore Throat Pain Drops are not the same concentration as Children’s TYLENOL® Fever & Sore Throat Pain Liquids.
Each 1 mL contains:
- Pain reliever/Fever Reducer: acetaminophen, 80 mg
Non-Medicinal Ingredients (alphabetical):
butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.
Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen.
Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.
Consult a doctor if your child develops allergic wheezing or itching, their symptoms last for more than 5 days, fever lasts more than 3 days, sore throat pain lasts more than 2 days. Ask a doctor or a pharmacist before use if your child has a serious liver or kidney disease or uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
In Case of Overdose: call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band is broken. Syringe is not child resistant. Replace child resistant cap after each use.
Store at room temperature, 15 - 30°C (59 - 86°F). Protect from light.